# SDR UALA2013020100603

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 62,271 hours, 7,268 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T1007
- Part serial: 216
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING GEAR DOOR FAILED TO CLOSE AFTER ALTERNATE GEAR EXTENSION.  RT WING GEAR UNLOCK ROTARY ACTUATOR M89 RUNS CONTINUOUSLY WITH ALTERNATE WING GEAR EXTENTION SWITCH ARMED.    REPLACED ROTARY ACTUATOR IAW MM.
